# SDR USAABB01154

- Difficulty date: December 29, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 86210066
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FLOOR LEVEL EMERGENCY LIGHT AT ROW 1 REMAINED ILLUMINATED.  MAINTENANCE CHECKED THE SYSTEM AND COULD NOT DUPLICATE THE DISCREPANCY.  REPLACED THE BATTERY.  (M)
